• IMA sites
  • IMAJ services
  • IMA journals
  • Doctors card
  • Follow us
  • Alternate Text Alternate Text
עמוד בית
Tue, 09.08.22

CORONAVIRUS (COVID-19)

IMAJ | volume 24

Journal 1, January 2022
pages: 9-10

Coincidental Onset of Ocular Myasthenia Gravis Following ChAdOx1 n-CoV-19 Vaccine against Severe Acute Respiratory Syndrome Coronavirus 2 (SARS-CoV-2)

Summary

The Oxford-AstraZeneca vaccine ChAdOx1 (AZD1222, Vaxzevria) is playing a crucial role in counteracting the coronavirus disease-2019 (COVID-19) pandemic [1]. Since March 2021, reports of unexpected thrombotic events associated with thrombocytopenia and vaccination have been published [2]. To the best of our knowledge there is only one report about vaccination-associated myasthenia gravis (MG) occurring after a second dose of BNT162b2 (Pfizer-BioNTech)

Keywords:

Legal Disclaimer: The information contained in this website is provided for informational purposes only, and should not be construed as legal or medical advice on any matter.
The IMA is not responsible for and expressly disclaims liability for damages of any kind arising from the use of or reliance on information contained within the site.
© All rights to information on this site are reserved and are the property of the Israeli Medical Association. Privacy policy

2 Twin Towers, 35 Jabotinsky, POB 3566, Ramat Gan 5213604 Israel